Notes on near-ring ideals with (sigma,tau)-derivation


GÖLBAŞI Ö. , Yazarli H.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, no.2, pp.323-330, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2015449106
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.323-330

Abstract

In the present paper, we extend some well known results concerning derivations of prime near-rings in [4], [5] and [13] to (sigma,tau)-derivations and semigroup ideals of prime near-rings.